# SDR IXXA0300025O

- Difficulty date: March 13, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 89,402 hours, 28,974 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Light
- Condition: Illuminated
- Part time: 89,402 hours, 28,974 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, LANDING GEAR DOOR NOT LATCHED LIGHT STAYED ILLUMINATED IN FLIGHT. UPLATCH CHECK OKAY. CREW CYCLED GEAR AND LIGHT FAILED TO EXTINGUISH. INSPECTION IS ON GOING, AS MORE INFORMATION BECOMES AVAILABLE IT WILL BE PROVIDED. MAINTENANCE PERFORMED A GEAR UP ENGAGEMENT FUNCTIONAL TEST IN ACCORDANCE WITH ATI MEL SPECIAL PROCEDURE 32.8, OPERATIONAL CHECK GOOD. MULTIPLE EXTENSIONS AND RETRACTIONS WERE PERFORMED ALONG WITH A GEAR POSITION INDICATING AND WARNING SYSTEM TEST. OPERATIONAL CHECKS WERE GOOD IN ACCORDANCE WITH THE DOUGLAS AIRCRAFT MAINTENANCE MANUAL AND AIRCRAFT WAS RETURNED TO SERVICE.
